# SDR ASAA2023120646974

- Difficulty date: December 6, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190100000
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: FLOOR PANEL 231BF -MINIMUM 4 AREAS OF DELAMINATION GROUNDED - YES. FOUND DELAMINATION TO BE OUT OF LIMITS IAW A320 SRM 53-02-00-283-001. RECEIVED NEW PANEL ALT P/N # E5367190100000 OF P/N # E5367147700000 P/O # 967910.1 IAW A320 ASA 53-12-01-32V. PANEL TO BE INSTALLED ON N/R # 35077
